Regularity of the lower positive branch for singular elliptic bifurcation problems
MetadataShow full metadata
We consider the problem -∆u = αu-α + ƒ(λ, ∙, u) in Ω, u = 0 on ∂Ω, u > 0 in Ω, where Ω is a bounded domain in ℝn, λ ≥ 0, 0 ≤ α ∈ L∞(Ω), and 0 < α < 3. It is known that, under suitable assumptions on ƒ, there exists Λ > 0 such that this problem has at least one weak solution in H10(Ω) ∩ C(Ω̅) if and only if λ ∈ [0, Λ]; and that, for 0 < λ < Λ, at least two such solutions exist. Under additional hypothesis on α and ƒ, we prove regularity properties of the branch formed by the minimal weak solutions of the above problem. As a byproduct of the method used, we obtain the uniqueness of the positive solution when λ = Λ.
CitationGodoy, T., & Guerin, A. (2019). Regularity of the lower positive branch for singular elliptic bifurcation problems. Electronic Journal of Differential Equations, 2019(49), pp. 1-32.
This work is licensed under a Creative Commons Attribution 4.0 International License.